Translator Disclaimer
april 2017 Homogeneous Geodesics in Generalized Wallach Spaces
Andreas Arvanitoyeorgos, Yu Wang
Bull. Belg. Math. Soc. Simon Stevin 24(2): 257-270 (april 2017). DOI: 10.36045/bbms/1503453709

Abstract

We classify generalized Wallach spaces which are g.o. spaces. We also investigate homogeneous geodesics in generalized Wallach spaces for any given invariant Riemannian metric and we give some examples.

Citation

Download Citation

Andreas Arvanitoyeorgos. Yu Wang. "Homogeneous Geodesics in Generalized Wallach Spaces." Bull. Belg. Math. Soc. Simon Stevin 24 (2) 257 - 270, april 2017. https://doi.org/10.36045/bbms/1503453709

Information

Published: april 2017
First available in Project Euclid: 23 August 2017

zbMATH: 1332.53054
MathSciNet: MR3694002
Digital Object Identifier: 10.36045/bbms/1503453709

Subjects:
Primary: 53C20, 53C22, 53C30

Rights: Copyright © 2017 The Belgian Mathematical Society

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 2 • april 2017
Back to Top